# SDR SWAA2022022870247

- Difficulty date: November 14, 2018
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 27,271 hours, 16,375 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PANEL 195CL HAS CRACK ON AFT END IN THE RADIUS OF THE BEND. / APPLIED REPAIR PLIES AND BONDED PER SRM 51-70-05 REPAIR 6.
